# SDR CA060725002

- Difficulty date: July 21, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Boeing 737242C
- Aircraft time: 70,639 hours, 47,210 cycles
- Engine: Pwa JT8D9A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 7436024
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

(CAN) ENROUTE THE CREW ELECTED TO RETURN TO POINT OF DEPARTURE DUE TO A SUSPECTED ENGINE VIBRATION. AFTER ARRIVING, THE MAINTENANCE PERSONNEL INITIALLY REPLACED THE FORWARD ENGINE MOUNT ISOLATORS WITH NO APPARENT REMEDY OF THE PROBLEM. THE FCU WAS REPLACED AND THE ENGINE RUN UP WITH NO FURTHER VIBRATION INDICATION.THE AIRCRAFT WAS RETURNED TO SERVICE WITH NO FURTHER PROBLEMS. (TC NR 20060725002)
